U.S. doctors online nowAsk doctors free
SC
A 18-year-old female asked:

i'm going through very bad withdrawals from effexor (venlafaxine). should i see a doctor about this, are withdrawals safe, and how do i get rid of the symptoms?

3 doctor answers10 doctors weighed in
Dr. Felix Brizuela
Neurology 32 years experience
Yes: see a doctor so they can taper you slow
Dr. Nayana Trivedi
Internal Medicine 39 years experience
Yes.: Effexor (venlafaxine) can be tapered off slowly. If you are experiencing the withdrawal Symptoms , please see your doctor . These symptoms are annoying and some times unbearable. But they are not "Unsafe". Usually within a month you will be able to get over it.
Dr. Bennett Machanic
Neurology 52 years experience
Certainly: Phone your doctor and inform of your reactions, as the withdrawal speed may need modification. May be useful to step back and take a little more for a couple days, but work closely with your physician. Do not try on your own.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 37-year-old member asked:

Does HRT cause or prevent heart and cerebrovascular disease?

1 doctor answer1 doctor weighed in
Dr. Rick Koch
Cardiology 22 years experience
Hrt: By hrt i'm assuming you mean hormone replacement therapy in women. While this once thought of as protective it no longer is considered as such . A large study of nurses found increased cardiovascular events in women on hrt.
A 38-year-old member asked:

How can I prevent carbon monoxide leaking?

1 doctor answer1 doctor weighed in
Dr. Stuart Hickerson
Family Medicine 32 years experience
Keep aerated: Carbon monoxide is a product of burning of fuels. Make sure the area where the fuel is being burned, heat stove would be a common example, is well ventilated and the ducts are sealed in the pipes. It would also be adviseable to get a carbon monoxide detector.
A 35-year-old member asked:

How can I use an exercise app to prevent cravings?

1 doctor answer1 doctor weighed in
Dr. Seema Patel
Holistic Medicine 27 years experience
Not sure: Your question is not very clear. Craving for what? Food exercise, etc? Usually cravings are caused by repeated use of a substance, i.E caffeine, chocolate, etc; your body gets used to this; the best thing is to wean yourself off. You can go cold turkey or slow wean. Drink water because most things are dehydrating, chart to see triggers: menstrual cycle, moods, weather etc to prepare yourself.
A 20-year-old male asked:

How can I get rid.Of my pimple red spots?

1 doctor answer3 doctors weighed in
Dr. Robert Jackson
Dermatology 43 years experience
Meds: Duac and tazorac (tazarotene) are an excellent combination if your skin can tolerate it. See your dermatologist for treatment and evaluation.
A member asked:

How do I get rid of panic disorder without taking medicine?

2 doctor answers6 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Cognitive therapy: Studies show that therapy can be as effective for panic disorders as medication. See a good cognitive therapist as that may be effective.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 11, 2018

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.